# SDR DALA1120529870

- Difficulty date: March 3, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1136 RBL 54 RIGHT PYLON BULKHEAD ANGLE AT FLOORBEAM GOUGED.  BLENDED GOUGE.  ORIGINAL .076 REMOVED OVER 50 PERCENT MAT. OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1 DWG 9912243.  REMOVED AND REPLACED ANGLE AND END FITTING IAW DC-9 SRM 51-30-5.
